Re: Headaches and night sweats
glynnie: I wouldn't do the BCP's. Try and see an endocrinologist who will review your blood work and help you understand things better. You probably would be better off with progesterone or HRT. Your hormones are changing and they affect your brain more than you know. That's why you're getting the headaches. Alot of women get migraines.
I ended up getting epileptic seizures with menopause and they give the same meds for migraines as they do for seizures!!! It's all the changes going on with the hormones. Your ovaries are shutting down and not making the progesterone and your adrenal glands are picking up making it. You might find yourself gaining weight too because the fat will hold the estrogen.
There are 2 books by Dr. John Lee "What your doctor won't tell you about menopause" and one on Perimenopause too. It's a woman's bible through all of this.
Research estrogen dominance too and see the 40 side effects that comes with it. I think I've been ED all my life and it finally caught up with me and is the culprit of these seizures. Research xenoestrogens too. You'll be amazed at what you find out about them.
I've become so sensitive to smells and loud noises now because of the xenoestrogens. They increase the amount of estrogen in your body. It's awful.
Be careful of the lightheadedness and watch your blood sugars. You could be experiencing low blood sugar which could make you dizzy and lightheaded. You don't have to be a diabetic to be hypoglycemic.
Some of the things you list are normal and that's why they call it THE CHANGE OF LIFE!
Our bodies are changing. You'll start forgetting things, have restless sleep, get short tempered, have anxiety, and more. I could go on and on.
Instead of having hot flashes I'm having the seizures. I've had the night sweats from the meds they have me on to reduce the estrogen in me. Search the boards - there's a load of info on here and many many women going through the same thing and it's driving everyone nuts.